# SDR SWIA200110325

- Difficulty date: October 10, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 12,260 hours, 17,812 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD AND INBOARD ELEVATOR CABLES ARE WORN AT REAR PRESSURE BULKHEAD.  REMOVED AND REPLACED RIGHT SIDE ELEVATOR CABLES WITH A SERVICEABLE CABLES IAW MM 27-00-01.
